A New Proof that π 11 < σ 11

Mathematical Logic Quarterly 25 (25‐29):407-408 (1979)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,698

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On effective σ‐boundedness and σ‐compactness.Vladimir Kanovei & Vassily Lyubetsky - 2013 - Mathematical Logic Quarterly 59 (3):147-166.
A Result for π‐Groups.C. H. Applebaum - 1973 - Mathematical Logic Quarterly 19 (3-6):33-35.
Exact equiconsistency results for Δ 3 1 -sets of reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.
A New Proof That Πmath Image < Σmath Image.Richard Gostanian & Karel Hrbacek - 1979 - Mathematical Logic Quarterly 25 (25-29):407-408.
On Some σ‐Algebras Containing the Projective Sets I.C. A. di Prisco & Wiktor Marek - 1982 - Mathematical Logic Quarterly 28 (33‐38):525-538.

Analytics

Added to PP
2013-11-24

Downloads
19 (#813,367)

6 months
4 (#1,051,540)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

The order of reflection.Juan P. Aguilera - 2021 - Journal of Symbolic Logic 86 (4):1555-1583.

Add more citations

References found in this work

Add more references